# SDR R61A201410271131

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 17,665 hours, 13,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Seat 1d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIP IN FRONT OF SEAT 1D WAS LOOSE. MAINTENANCE SECURED THE EMERGENCY LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
